Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Effect of capillary pressure on the approach to residual saturation
Publication

Effect of capillary pressure on the approach to residual saturation

Title
Effect of capillary pressure on the approach to residual saturation
Type
Article in International Scientific Journal
Year
1988
Authors
Ramakrishnan, TS
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Wilkinson, D
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Vol. 3
Pages: 51-79
ISSN: 0169-3913
Indexing
Publicação em ISI Web of Knowledge ISI Web of Knowledge
Other information
Authenticus ID: P-008-P4D
Abstract (EN): The approach to residual oil saturation during the immiscible displacement of oil as predicted by the multiphase Darcy equations is studied. It is well known that when the capillary pressure term is neglected, one arrives at the Buckley-Leverett formulation according to which the inlet face attains residual oil saturation instantaneously. This result may, however, be strongly influenced by the inclusion of the capillary pressure term. In this paper it is shown that when the relative permeability and capillary pressure functions have power law dependencies on the saturation deviation from residual oil condition, the long time solution exhibits a power law decay toward residual saturation. Moreover, the power law decay solution is found to be unique and independent of the initial condition. The relationship of this solution to the classical Buckley-Leverett result is shown. Finally, generalization to the time varying flow rate case is addressed. As a verification of the theoretical conjectures, the power law solution is compared with direct numerical simulation of the two phase flow equations. © 1988 Kluwer Academic Publishers.
Language: English
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same journal

Measurement of the coefficient of transverse dispersion in flow through packed beds for a wide range of values of the schmidt number (2001)
Article in International Scientific Journal
J. M. P. Q. Delgado; J. R. F. Guedes de Carvalho
Recommend this page Top
Copyright 1996-2020 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2020-04-06 20:14:52